# SDR ABXA040016

- Difficulty date: December 22, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,193 hours, 61,290 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 392409291
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LONGERON 30 END CAP WAS CRACKED, LT SIDE FS 604. REPLACED KEELBEAM END CAP IAW DC-9 SRM.
